# SDR SWIA20230928809

- Difficulty date: August 9, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE, SUPPORT BRACKET BENT AND GOUGED JUST OUTBOARD OF R2 FLAP ACTUATOR.    (C-CHECK RO 9/26/2023)   REMOVED DAMAGED SECTION OF SUPPORT BRACKET AND INSTALLED REPAIR ANGLE P/N 601R-57-51-1024-1 NDT INSPECTED NO DEFECTS NOTED RESTORED FINISH COMPLIED WITH MHIRJ REO 601R-57-51-1024 REV- - DATED 2023-08-19, SKY 51-900-1003 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
